Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 304, NWS Nashville, TN

August 1, 2012Cumberland County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Aug 1, 2012, 3:35 PM CDT for Cumberland County, Tennessee. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 1, 2012, 3:35 PM CDT (20:35 UTC)
Expired
Aug 1, 2012, 4:00 PM CDT
In force
25 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

County Cumberland County, TN

The radar

The Knoxville radar (KMRX), 131 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 1, 3:40 PM CDTHAIL 0.88Crossville, TN0.88 INCH HAIL REPORTED IN CROSSVILLE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 1, 2:40 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.6 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1698 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1698 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1123 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

462 
WUUS54 KOHX 012035
SVROHX
TNC035-012100-
/O.NEW.KOHX.SV.W.0304.120801T2035Z-120801T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
335 PM CDT WED AUG 1 2012

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CUMBERLAND COUNTY IN MIDDLE TENNESSEE...

* UNTIL 400 PM CDT

* AT 335 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THE STORM WAS NEAR FAIRFIELD GLADE...MOVING SOUTHEAST AT
  10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FAIRFIELD GLADE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM WEDNESDAY
EVENING FOR CENTRAL TENNESSEE.

&&

LAT...LON 3589 8471 3585 8473 3582 8478 3581 8481
      3576 8491 3575 8500 3607 8511 3615 8490
      3599 8471 3591 8467
TIME...MOT...LOC 2035Z 327DEG 8KT 3607 8498

$$

FORECASTER: 31
1 follow-up statement
360 
WWUS54 KOHX 012048
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
348 PM CDT WED AUG 1 2012

TNC035-012100-
/O.CON.KOHX.SV.W.0304.000000T0000Z-120801T2100Z/
CUMBERLAND TN-
348 PM CDT WED AUG 1 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
CUMBERLAND COUNTY UNTIL 400 PM CDT...

AT 348 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR FAIRFIELD GLADE...OR 6 MILES
EAST OF CROSSVILLE...MOVING SOUTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  CRAB ORCHARD.

LAT...LON 3589 8471 3585 8473 3582 8478 3581 8481
      3576 8491 3575 8500 3601 8509 3611 8485
      3599 8471 3591 8467
TIME...MOT...LOC 2048Z 337DEG 27KT 3594 8492

$$
31

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 2:15 PM CDT, 1 hour 20 minutes earlier.

Area forecast discussion, Aug 1, 2:15 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
215 PM CDT WED AUG 1 2012

.MESOSCALE UPDATE...
VERY UNSTAB CONDS IN MID-TN W/LAPS CAPES UP TO 4KJ/KG. MOST UNSTAB
AIR NEAR A FNTL BDRY NEAR THE TN-KY LINE. WITH APPROACH OF H5 S/W
TROF FM THE NORTH...STORMS SHOULD BECOME MORE NUMEROUS NEAR THE
TN-KY LINE....ESPECIALLY NORTH PLATEAU. WL MENTION LARGE HAIL AND
DAMAGING WINDS POSSIBLE IN THIS AREA REST OF THE AFTN. KEPT ISO
CNTL-SOUTH ATTM.

&&

.PREV DISCUSSION... /ISSUED 1212 PM CDT WED AUG 1 2012/

UPDATE...FOR 18Z AVIATION DISCUSSION.

AVIATION...18Z AVIATION DISCUSSION.
AS A WEAK LOW LEVEL CONVERGENCE ZONE PERSISTS...ALONG WITH INFLUENCES
OF DIURNAL HEATING BECOMING MORE PRONOUNCED...SOME SCT CU FIELDS POSSIBLE
BNA/CKV THRU 02/02Z. DIURNAL DRIVEN OROGRAPHIC INFLUENCES SHOULD PROVIDE
ENOUGH LIFT FOR SCT CU CSV THRU 02/02Z ALSO. HOWEVER...IF ANY SHWRS/TSTMS
DEVELOP...WILL BE ISO AT BEST AND NOT ENOUGH COVERAGE POTENTIAL TO MENTION
AT TAF LOCATIONS. SOME MVFR FOG POSSIBLE AFTER 02/08Z BNA/CKV AND 02/06Z
CSV. DRY NWLY FLOW ALOFT/DIURNAL HEATING INFLUENCES NOT KICKING IN AFTER
02/18Z SHOULD RESULT IN SKC CONDITIONS THRU 02/18Z ALSO.

PREV DISCUSSION.../ISSUED 616 AM CDT WED AUG 1 2012/

UPDATE...ADDED AVIATION SECTION FOR 12Z TAF'S.

AVIATION...BNA/CKV/CSV...EXPECT SOME LIGHT FOG THIS MORNING, BUT
SHOULD BE GONE BY 13Z AS THE BOUNDARY BEGINS TO HEAT UP. ONLY 10
POP'S ARE IN THE FORECAST TODAY, SO WON'T MENTION TS IN THE TAF'S
AS PROBABILITIES ARE TOO LOW. LOOK FOR FOG TO DEVELOP AGAIN
OVERNIGHT.

PREV DISCUSSION.../ISSUED 405 AM CDT WED AUG 1 2012/

SHORT TERM...AN ISOLATED CLUSTER OF THUNDERSTORMS DEVELOPED OVER
DAVIDSON COUNTY EARLIER IN THE NIGHT AND THEN MOVED SOUTHEAST INTO
RUTHERFORD COUNTY AND DISSIPATED. NASHVILLE AIRPORT PICKED UP JUST
OVER AN INCH OF RAIN. INTERESTINGLY, IF THAT DOWNPOUR HAD COME A
FEW HOURS EARLIER, ON JULY 31ST, THE AIRPORT WOULD HAVE RECORDED
IT'S WETTEST JULY ON RECORD. HOWEVER, SINCE IT FELL ON AUGUST
FIRST, JULY'S RAIN AT THE AIRPORT WILL ENTER THE BOOKS AS THE 4TH
WETTEST (WHICH IS STILL PRETTY DOGGONE WET!) AS OF 330
AM...ANOTHER ISOLATED THUNDERSTORM WAS DEVELOPING JUST SOUTHWEST OF
WHITE HOUSE.

A LOW LEVEL CONVERGENCE ZONE IS EXPECTED TO DEVELOP TODAY FROM
SOUTHWEST KENTUCKY SOUTHEASTWARD TO NEAR BNA AND WILL SERVE AS A
POTENTIAL FOCUS FOR ISOLATED CONVECTION THROUGHOUT THE DAY. ANY
CONVECTION THAT FORMS WILL TRAIN GENERALLY SOUTHWARD. AS A RESULT,
PLAN TO BROAD BRUSH OUR ENTIRE AREA WITH THE POSSIBILITY FOR
ISOLATED THUNDER AND A 10% POP AREA-WIDE.

BECAUSE OF THE POSSIBILITY OF ISOLATED STORMS AND CLOUDS, HAVE
GONE CLOSER TO THE MAV MOS MAX TEMPS FOR TODAY. HOWEVER, BY
TOMORROW, AS ATMOSPHERE DRIES OUT AND 90+% SUNSHINE OCCURS, WILL
PROBABLY GO WITH A COMPROMISE BETWEEN THE MET AND MAV MOS VALUES,
AND GO WITH A MAX OF 97 OR 98 AT BNA.

STILL LOOKS LIKE AN UPPER LEVEL SHORTWAVE WILL LIKELY SET OFF AN
MCS SOMEWHERE OVER SOUTHEASTERN MISSOURI BY LATE THURSDAY NIGHT,
AND THEN PLOW EAST SOUTHEASTWARD ACROSS THE MID STATE DURING THE
DAY ON FRIDAY. TIMING OF THIS FEATURE IS A BIT SUSPECT AND EVEN
THOUGH GFS MAKES IT APPEAR THAT A LIKELY POP MIGHT BE WARRANTED
AREA-WIDE, WILL JUST OPT FOR A LIKELY POP OVER WESTERN ZONES FOR
NOW AND WAIT TO SEE IF NEXT SEVERAL RUNS ARE CONSISTENT BEFORE
POSSIBLY SPREADING HIGHER POPS FURTHER EAST ON FRIDAY.

ATMOSPHERE REMAINS QUITE MOIST ACROSS THE TENNESSEE VALLEY ON
SATURDAY AND WILL KEEP SCATTERED THUNDERSTORMS IN THE FORECAST. A
COLD FRONT IS STILL EXPECTED TO PUSH INTO OUR REGION ON SUNDAY AND
ENHANCE OUR THUNDERSTORM CHANCE ONCE AGAIN, BEFORE PUSHING EAST
AND SOUTH OF THE MID STATE BY MONDAY.

WITH PW'S EXPECTED TO BE AROUND 2 INCHES FRIDAY THROUGH SUNDAY,
AND AT LEAST SEVERAL WAVES OF THUNDERSTORMS EXPECTED TO PASS
THROUGH, IT'S POSSIBLE SOME SPOTS COULD PICK UP QUITE A BIT OF
RAINFALL. TWO TO FOUR INCHES WOULDN'T BE OUT OF THE QUESTION IN
SOME LOCALIZED SPOTS. THIS COULD FEASIBLY PRODUCE SOME PONDING AND
LOCALIZED FLOOD PROBLEMS AGAIN AND WE'LL HAVE TO WATCH THINGS OVER
THE NEXT FEW DAYS AND SEE IF THIS SCENARIO REMAINS IN PLAY. IN
ADDITION TO THE HEAVY DOWNPOURS, EXPECT EACH WAVE OF THUNDERSTORMS
TO BE ACCOMPANIED BY SUFFICIENT DYNAMICS TO ALLOW FOR AT LEAST
ISOLATED SEVERE STORMS AND WET MICROBURSTS.

LONG TERM...AFTER FRONTAL PASSAGE SUNDAY NIGHT, EXPECT THINGS TO
DRY OUT FOR THE FIRST HALF OF NEXT WEEK. TEMPERATURES WILL REMAIN
SEASONABLY WARM.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

04
Hazardous weather outlook, Aug 1, 5:07 AM CDT, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
507 AM CDT WED AUG 1 2012

TNZ005>011-022>034-056>066-075-077>080-093>095-021030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
507 AM CDT WED AUG 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

ROSE

In the hours before

Special weather statement, Aug 1, 1:32 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
132 PM CDT WED AUG 1 2012

TNZ010-011-033-034-011930-
CLAY-FENTRESS-OVERTON-PICKETT-
132 PM CDT WED AUG 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR CLAY...FENTRESS...OVERTON AND
PICKETT COUNTIES...

AT 132 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF STRONG THUNDERSTORMS MAINLY EAST OF CELINA...MOVING
SOUTHEAST AT 25 MPH.

SMALL HAIL...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...WINDS 40
TO 50 MPH...BRIEF HEAVY RAINFALL ARE EXPECTED WITH THESE STORMS.

LAT...LON 3662 8506 3631 8482 3615 8518 3661 8553

31
Special weather statement, Aug 1, 2:18 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
218 PM CDT WED AUG 1 2012

TNZ034-011945-
FENTRESS-
218 PM CDT WED AUG 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR FENTRESS COUNTY...

AT 218 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES EAST OF JAMESTOWN...MOVING EAST AT 25
MPH.

FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...SMALL HAIL...WINDS 40
TO 50 MPH...AND BRIEF HEAVY RAINFALL ARE EXPECTED WITH THIS STORM.

LAT...LON 3636 8470 3637 8473 3635 8473 3633 8474
      3632 8478 3640 8498 3655 8490 3649 8471
      3643 8469 3641 8466 3640 8466

31
Special weather statement, Aug 1, 2:55 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
255 PM CDT WED AUG 1 2012

TNZ010-011-032>034-066-012045-
CLAY-CUMBERLAND-FENTRESS-OVERTON-PICKETT-PUTNAM-
255 PM CDT WED AUG 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR CLAY...CUMBERLAND...FENTRESS...
OVERTON...PICKETT AND PUTNAM COUNTIES...

AT 251 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF STRONG THUNDERSTORMS 8 MILES NORTHEAST OF
LIVINGSTON...MOVING SOUTHEAST AT 15 MPH.

SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3636 8470 3637 8472 3634 8473 3633 8477
      3629 8479 3629 8486 3624 8487 3621 8491
      3616 8490 3610 8484 3600 8508 3631 8542
      3662 8558 3662 8498 3645 8469 3642 8467

11
Special weather statement, Aug 1, 3:20 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
320 PM CDT WED AUG 1 2012

TNZ008-012100-
SUMNER-
320 PM CDT WED AUG 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR SUMNER COUNTY...

AT 315 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PORTLAND...OR 18 MILES NORTH OF GALLATIN...
MOVING SOUTHEAST AT 20 MPH.

SMALL HAIL...AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3665 8632 3659 8621 3650 8622 3649 8624
      3646 8624 3645 8626 3644 8627 3641 8643
      3659 8660 3665 8655 3666 8651

AL
Special weather statement, Aug 1, 3:28 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
328 PM CDT WED AUG 1 2012

TNZ066-012100-
CUMBERLAND-
328 PM CDT WED AUG 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR CUMBERLAND COUNTY...

AT 328 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FAIRFIELD GLADE...OR 8 MILES NORTHEAST OF
CROSSVILLE...MOVING SOUTHEAST AT 20 MPH.

SMALL HAIL...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...WINDS 40
TO 50 MPH....AND BRIEF HEAVY RAINFALL ARE EXPECTED WITH THIS STORM.

LAT...LON 3582 8478 3581 8481 3577 8489 3575 8499
      3602 8510 3613 8487 3610 8483 3610 8482
      3608 8479 3606 8478 3599 8471 3591 8467

31
Special weather statement, Aug 1, 3:35 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
335 PM CDT WED AUG 1 2012

TNZ010-031>033-012115-
CLAY-JACKSON-OVERTON-PUTNAM-
335 PM CDT WED AUG 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR CLAY...JACKSON...OVERTON AND
PUTNAM COUNTIES...

AT 330 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTH OF CELINA...MOVING SOUTHEAST AT 15
MPH.

SMALL HAIL...AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3636 8520 3617 8550 3643 8568 3656 8552

AL

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 1:54 AM CDTSpecial Weather StatementOHXDavidson36 min
Aug 1, 1:32 PM CDTSpecial Weather StatementOHXFentress, Overton, Pickett58 min
Aug 1, 1:51 PM CDTSevere Thunderstorm WarningOHXFentress, Overton, Pickett24 min
Aug 1, 2:18 PM CDTSpecial Weather StatementOHXFentress27 min
Aug 1, 2:55 PM CDTSpecial Weather StatementOHXFentress, Overton, Pickett50 min
Aug 1, 3:20 PM CDTSpecial Weather StatementOHXSumner40 min
Aug 1, 3:28 PM CDTSpecial Weather StatementOHXCumberland32 min
Aug 1, 3:35 PM CDTSpecial Weather StatementOHXOverton40 min
Aug 1, 3:42 PM CDTSpecial Weather StatementOHXJackson48 min
Aug 1, 3:43 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Overton, Putnam32 min
Aug 1, 3:58 PM CDTSevere Thunderstorm WarningOHXMacon, Sumner, Trousdale29 min
Aug 1, 4:02 PM CDTSpecial Weather StatementOHXCumberland28 min
Aug 1, 4:12 PM CDTSpecial Weather StatementOHXMontgomery48 min
Aug 1, 4:24 PM CDTSpecial Weather StatementOHXOverton36 min
Aug 1, 4:35 PM CDTSevere Thunderstorm WarningOHXWayne40 min
Aug 1, 4:36 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Montgomery, Stewart54 min
Aug 1, 5:03 PM CDTSevere Thunderstorm WarningOHXLawrence, Wayne27 min
Aug 1, 5:22 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys, Montgomery, Stewart53 min
Aug 1, 5:25 PM CDTSpecial Weather StatementOHXDavidson50 min
Aug 1, 5:29 PM CDTSevere Thunderstorm WarningOHXDavidson, Williamson46 min
Aug 1, 5:45 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence30 min
Aug 1, 6:06 PM CDTSpecial Weather StatementOHXCheatham39 min
Aug 1, 6:08 PM CDTSpecial Weather StatementOHXCoffee, Grundy52 min
Aug 1, 6:09 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Wilson36 min
Aug 1, 6:12 PM CDTSpecial Weather StatementOHXMaury48 min
Aug 1, 6:15 PM CDTSpecial Weather StatementOHXGiles45 min
Aug 1, 6:19 PM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Maury26 min
Aug 1, 6:31 PM CDTSevere Thunderstorm WarningOHXCoffee, Grundy44 min
Aug 1, 6:34 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Williamson41 min
Aug 1, 6:41 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman34 min
Aug 1, 6:43 PM CDTSevere Thunderstorm WarningOHXHickman, Maury12 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.